I have Fibro. and nerve damage,but now I am experiencing some really horrible cramps in my extremities.I was changing the chanel on the TV the other night and the muscle in the top part of my arm had the worst cramp in it. It felt like the cramp ran from my finger all the way down to my elbow. I have never experienced this b4 and it is awful. Has anyone else had this and what is it? I am in the process of getting help from one of the finest docs, but you know how long it takes to get in. I have got to get help ASAP bc I am falling apart. I am having headaches, which is prob. from the CM or I don't know. My neck hurts all the time like I have a vice grip on it or do you know how it feels to have someone just hold your neck and walk you around. That is a terrible feeling. I hurt in my legs so badly. Especially behind my knees. I can't point my toes bc I will have a cramp in my foot. My hands do the same thing. I took Levaquin and am wondering if it isn't ruptured tendons. I do have an attorney on that. I took it for my face bc the Lyrica that I take caused me to have blisters or small ...well one of them turned out to be a cyst on my chin. It was so big that my whole chin swoll up.I even have a lump uder my chin like it's my thyroid or something, but test turned out negative. My lymph nodes stay swolen too. They stay sore(the ones behind my ears and have taken several rounds of antibiotics) I am so tired of medicine, but what are we to do that suffer all the time.
I haven't been dx with MS, but have all the symptoms, I believe. My muscles are just disapearing in my legs. I have indentations where the muscle is just gone. I wish I knew what it was. It hurts where the muscle is sinking in.What am I to do? I take Lyrica and am thinking @ changing to Neurontin bc I have gained 80lbs...yes..that is correct and I can't believe it either. I used to weigh 124 and now I can't even breath I am so big.Should I change meds.? I just wish I could solve this mystery and now exactly what is causing my pain(stabbing,aching, throbbing in the middle of my back,burning in the lower part of my back and all this cramping). I can't do anything or I'll pay for it. I want to walk and to exercise, but it makes me hurt worse. I tried PT 3 different times and couldn't do it bc it hurt me worst afterward. What's wrong with me...so Exhausted!!! Karen
If your neck hurts as well, it might be a pinched nerve...that's what happened to me and it was awful!!! My whole left side (arm, shoulder) was either numb or in pain and I don't know which was worse. Now it's happening again. At first I noticed it only when I lifted a dog (I'm a groomer) but yesterday I wasn't lifting anything and it happened. It's hard to describe, but it's tingling,numbness,spasm that goes through my legs and arms and almost makes me pass out. I don't have insurance so testing is not an option. An MRI would probably be best... Good Luck
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.